# SDR DALA2019080504582

- Difficulty date: July 30, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 61,087 hours, 27,963 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO STRONG DIRTY SOCK SMELL IN CABIN.  EXTERNAL APU OIL LEAK FOUND INGESTED INTO APU INLET WHILE MAINTENANCE PERFORMED NO GO ODI W/C 0550-2002. APU 32-4910-9-0010 REPLACEMENT LOG 1199021 AND R/R OZONES CONVERTORS LT AND RT
